# SDR DALA2024102110221

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 93,275 hours, 42,335 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: No Test
- Location: Seat 32 Abc Psu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3240 DISC: 32 ABC PSU DID NOT OPEN DURING TEST. C/A: REMOVED AND REPLACED HARNESS P/N F223170-501. INSTALLED PER A320 CMM 25-28-02. OPS CHECK GOOD. (LP 0616930)
